Addendum to ``Optimal stopping under model uncertainty: randomized stopping times approach'' [ MR3476637]. Belomestny, D. & Krätschmer, V. Ann. Appl. Probab., 27(2):1289–1293, 2017.
Addendum to ``Optimal stopping under model uncertainty: randomized stopping times approach'' [ MR3476637] [link]Paper  doi  bibtex   
@article {MR3655866,
    AUTHOR = {Belomestny, Denis and Kr\"{a}tschmer, Volker},
     TITLE = {Addendum to ``{O}ptimal stopping under model uncertainty:
              randomized stopping times approach'' [ {MR}3476637]},
   JOURNAL = {Ann. Appl. Probab.},
  FJOURNAL = {The Annals of Applied Probability},
    VOLUME = {27},
      YEAR = {2017},
    NUMBER = {2},
     PAGES = {1289--1293},
      ISSN = {1050-5164},
   MRCLASS = {60G40 (91G80)},
  MRNUMBER = {3655866},
       DOI = {10.1214/16-AAP1226},
       URL = {https://doi.org/10.1214/16-AAP1226},
}

Downloads: 0